# SDR QXEA0200532

- Difficulty date: March 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 233 hours, 250 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Truss
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMF- INBOARD AND OUTBOARD AFT DIAGONAL TRUSS SHOWS SIGNS OF HEAT DAMAGE.  REPAIRED IAW HORIZON AIR EA 6-54-60.
